Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

What difference will it make if I take VaxiRAB instead of Rabipur ?

Hello Doctor , I ve taken 5 doses of Rabipur shots during July 2010, since i ve bitten by my pet dog last year. However the Dog was doing well & Healthy at present. Also I had taken a One shot of Rabipur as a booster this week, Since i am scratched by my pet dog while i washing her wound , My dog was very well vaccinated twice in a year cycle. For the reason I went to the Doctor & he has administered VaxiRAB Brand Injection. Will that make any differenciation. Or do in need to prefer the same brand (Rabipur). Please advice. Thanks..
Asked On : Tue, 14 Jun 2011
Answers:  1 Views:  556
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
General Surgeon 's  Response
Hello
Thanks for query
It hardly matter which brand of anti rabies vaccine you have ,main purpose is to boost immunity.So don`t worry
Hope I have answered your question well to your satisfaction. Wish you speedy complete recovery at the earliest
Answered: Tue, 14 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor